| Catalog Number |
01.18.182 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 november 2019: lot 173533: 42 items manufactured and released on 22-nov-2017.Expiration date: 2022-11-13.No anomalies found related to the problem.To date, 38 items of the same lot have been already sold with one similar reported event.
Event or Problem Description
Revision surgery performed 1 year and 7 months after the primary due to instability caused by a loose stem.The cause of the loose stem is unknown.The surgeon revised the stem and liner and the surgery was completed successfully.